I have been on it 12 to 15 years, my usual dose has been 300mg but when stable a long time my dr let's me go to 150mg. I take it at night because these drugs can cause tiredness. Good luck, hope it works for you.
Member has chosen to not make this information public.
Member not yet following any Pages.
I was also already taking an antidepressant and mood stabilizer plus vyvanse for attention D.D. when I weaned off the knonopin. So sorry a antidepressant didn't help it was trying to add another antidepressant that made my symptoms worse. Sorry wish there was a easy fix.
Life does get better and my sleep is finally returning to normal. My withdrawal was last march I didnt realize I did it too fast but was only on .50 klonopin at night then, but for 14 years. My body felt like I was shaking all the time but it wasn't visible to anyone but me, anxiety was bad, and couldn't sleep and my vision seemed distorted. My worst issues were my mind was in a major fog all the time and my memory was so bad I thought I had Alzheimer's. It was almost 7 months for the fog to finally start to lift. I tried CBD oil to help with sleep and it helped some. Beware of adding any meds in withdrawal, my depression got so bad my dr added another antidepressant to my normal meds. All my fog and memory issues came back worse then before so I got off that med after 3 weeks and took another month to get back to where I was before it. About 3 weeks ago I realized I was feeling as close to normal as I had for years! What a relief all from a small does of such a horrible benzodiazepine!! They say to stay positive but I found that wasn't easy. I wish you all the luck because it can and does get better. I wish the drs would stop prescribing these meds for such an extended time and explain what they can do to you.
So sorry it's so bad, that sound terrible. Which med did u start on. I went off only .50 klonopin taken in evening for 14 years in a month and that was last March still having issues. I have vision issues, tinnitus, major brain fog and memory problems. I cant find anyone who knows anything to even help. My dr's are no help. I am slightly tempted to go back on or try a pill again just to see if it helps. But very afraid I will feel worse. Dont give up, sure we will get out of this.
Not uncomfortable with my psychiatrist he just doesnt seem to understand this. With me expressing memory issues he just wants to give me more ADD meds.
Memory and ringing in my ears got worse when I started the trintillex antidepressant but depression is improving. My memory issues severity changes all the time. Every day I go from it's never going to get better it must be alzheimers to maybe its starting to improve. I am in a constant up and down battle with myself.
My psychiatrist is not much help, he does not understand the benzo withdrawal, when I asked to get off of it he said your dose is low so you can just stop it. No it doesnt work like that!! He is more like try this if u want and tried to put me on a second ADD medication. There are no other drs in my area to go to, there is a shortage in my area. The neurologist I went to was also no help and suggested I may need to get back on the benzo because my body may need it to feel better. She also feels the benzo are out of ur system in a few months time so what I am feeling isn't from that!! I have no support from drs I tried!!! Only option is if a cash pay psychiatrist in my area can get me in for advice but I dont have the income to see him on a regular basis if he can even fit me in. And no guarantee he understands this either. Is this normal that drs dont know how to treat this??
I am really scared in the last 3 days my memory went from a kind of bad to almost non-functionable. I am about 2 week on a new antidepressant triutillax and havent been sleeping well the last 3 or 4 nights. I have had something similar to this happen to me about 4 years ago I got so bad I couldent barely work. I went through all kinda of tests and they didnt find anything. My ears also hurt a little with this, and said maybe a small amount of fluid in one but not an infection. They gave me antibiotics just because I was desperate to try anything to help. A few days later it went away as fast as it happened. That was 3 years before I weaned off the benzo's. I also worry that being on different anxiety meds and all the different meds I tried
For bipolar and depression the last 26 years have damaged me. No drs i have been to have no idea on what these meds can do to you even a neurologist. I have been working 2 part time jobs through all this. But so hard some days. 😓